Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

CPK levels is 565. Taking Glucophage, Meaxon plus. Suggestions

Hi Doctor
CPK is at 565 ( dated 16/03/2013)
CPK was at 583 ( dated 14/02/2013)
CPK last time was 780 ( dated 12/01/2013)
My blood pressure is normal. HBAIC 6.4

My weight is lost to 82 Kg from 88Kg . The legs/ shoulders and hip/ thigh weight & size lost much.
I am concerned about the CPK levels and sudden weight loss. I have severe problem of hard stool and constipation

Now I am taking Following Medicines:

1)     Co-approval 150mg 1-0-0
2)     Glucophage 1000mg 1-0-1
3)     Galvus 50mg 1-0-0 ( local doctor recommended Gliclazida 30 mg ( DIAMICRON MR)
4)     Meaxon plus 0-1-0

Your kind advice is highly appreciated.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear patient,

The levels indicate muscle damage and inflammation, likely on a chronic basis. The first need to be ruled out by your provider is if any of the medications you are taking can give that side effect; if none, then further investigations for myopathy (muscle inflammation) need to be undertaken, which could likely include a small sample (biopsy) of muscle to look under microscope.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sun, 26 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor